Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have varicose veins on leg, dry skin near ankle, dark skin. Should I have surgery?

I have varicose vains on my left leg and very dry skin near my ankle. Recently some scabs and patches of dark skin have appeared. My work means i stand up a lot all day, i am about a 12 lbs over my ideal weight, i eat well and I wear hose which help but is there anything I can do for it? Should I have surgery? Is it dangerous to leave them? Can you advise? Thanks in advance.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi i think u are suffering from statis is mainly due to excessive standing and varicose veins by which there is decreased blood supply to the legs which presents as itchy dark patches on the ankles .if not curedcthey may develop into venous ulcers.first try creep bandage and calcium dobiselate tablets and application of steriod creams if not sibdided go for surgey of varicosites of legs
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor